# SDR A6WA200840495

- Difficulty date: June 2, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 11,796 hours, 11,592 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HYDRAULIC MANIFOLD SUPPORT BRACKET AT FS 718.00 RT CRACK FOUND IN AFT LOWER CORNER.  NR 2 HYDRAULIC MANIFOLD SUPPORT BRACKET AT FS 718.00 RT REWORKED IAW REO 601R-53-62-031.  (A)
